# SDR SWAA000177

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- System (JASC): 3415 · High Speed Warning
- Part: Asi
- Part number: 4039893
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, CAPT'S ASI INOP DURING TAKEOFF.  C/W SELF TEST ON NR 1 AIR DATA COMPUTER SYSTEM, OPS CK GOOD.
